MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 2922450
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received from clinical study, healthcare provider via manufacturer representative regarding a patient.An assessment for product/therapy/procedure relatedness was made by the investigator.This ae related to a study procedure was possible.There was procedure relationship.The ae was not related to the infuse.The ae was not related to devices/components other than infuse.The ae was not related to an underlying condition or disease.The amount of bleeding during the procedure was a little high, but was not related to infuse.An assessment for product/therapy/procedure relatedness was made by the sponsor - different from investigator.This ae related to a study procedure: causal relationship ae term: blood loss occurred during surgery blood loss occurred during surgery, so blood transfusion was performed.There are no additional records in the emr.The ae result in treatment.Blood transfusion was done as a result of ae.The patient outcome was recovered.The ae end: on (b)(6) 2024, seriousness criterion: medical or surgical intervention to prevent life-threatening illness or injury, or permanent impairment to a body structure or a body function: yes, the date the site became aware of the sae: on (b)(6) 2024, additional information was received that implant levels involved in the procedure were l3-l4.Patient experienced t wave inversion on (b)(6) 2024.Cage migration on (b)(6) 2024.Cage reposition was performed, no hospitalization.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21271724
Report Number1030489-2025-00452
Device Sequence Number3916148
Product Code MAX
UDI-Device Identifier00613994972446
UDI-Public00613994972446
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2922450
Device Catalogue Number2922450
Device Lot Number13NC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/30/2025
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexUnknown